# SDR GTIA2015112501417

- Difficulty date: November 25, 2015
- Submitted: November 29, 2015
- Operation: Air carrier
- Aircraft: N587NK
- Make and model: Airbus A321-231
- Aircraft serial: 2476
- Aircraft time: 350,919 hours, 15,140 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: D5725903400300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON UPPPER SURFACE OF BOTTOM SKIN PANEL 3.  INSPECT BETWEEN REAR SPAR AND + BETWEEN RIB 5 + THE MLG GEAR SUPPORT RIB ON THE RT WING.  EO 5721-1518, REV 0, DATED 23 NOV 2015 CORROSION REPAIR ON RT WING BOTTOM SKIN PANEL 3 ACCOMPLISHED MWI 5780409 OPENED FOR 180 DAYS IAW STEP 5 OF THIS EO.
